Doctors Lounge - Gastroenterology Answers
Forum Name: Gastroenterology Topics
Question: Nausea and tingling in my left arm/leg
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
|ravensfan78 - Sat Jan 21, 2006 7:51 am||
I am a 24 year old male with a question. I have been experiencing nausea, slight tingling in my left arm/leg (not constant), pressure right in the diaphram area, and irritability. I recently quit smoking (3 weeks ago) and read somewhere that those symptoms can be associated with nicotine withdrawl but then again, i am not a doctor.
I went to Patient First last night, and was checked for any Gall Bladder disfunction (negative). the doctor came up with the idea that i had reflux, which was aided by me quitting.
|Dr. Safaa Mahmoud - Wed Jul 12, 2006 10:49 pm||
Cessation related Chest tightness has been showed in many studies discussing nicotine withdrawal symptoms. It is either due to psychological effect of nicotine withdrawal, (the emotional loss) or as part of the early cleaning process, in which there is cough and lung healing. Anxiety will also results in many vague symptoms including chest discomfort and numbness of different parts in the body.
Nausea with or without abdominal pain and constipation was found to reach the maximum in the first 3 weeks weeks.
Anxiety would also aggravate the condition, so try be on physical exercises, taking plenty of fluids, avoid food that may cause constipation and increase the amount of food contain fibers and cellulose.
You have to consult your doctor to prescribe you a specific treatment according to your condition.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.